# SDR CA991116012

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Blade
- Part number: 762973
- Condition: Cracked
- Location: Ram Air Turbine
- Part time: 15,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF RAM AIR TURBINE, SCRATCH FOUND ON BLADE ROOT.  FURTHER INVESTIGATION REVEALED A CRACK.  THE SUBMITTER INDICATED THAT THERE IS NO SPECIFIC INSPECTION TASK CALLING UP THE INSPECTION OF THE RAM BLADES.
